Short of breath on Sus 300? Hmm..

  1. Short of breath on Sus 300? Hmm..


    My buddies about a week into a Sus 300 cycle and getting quite short of breath the days after a shot.. Why could this be?

    I told him to make sure he's drinking plenty of water, what else could he do to rectify the issue?

    To further describe it... It's sort of like he's having troubles inhaling. He needs to take deep breaths to get sufficient air. No coughing or anythig like that.

    Thanks.


  2. Generally this happens after a few weeks when the added weight (water) becomes an issue...it sounds like thats a little early in his case though.

    holy
    •   
       

  3. Re:


    Should he be doing cardio then?

    I would think it would make it worse?

  4. Assuming its that, which I have no way of knowing, the answer would be to take an aromatase inhibitor.

    holy

Similar Forum Threads

  1. Replies: 127
    Last Post: 02-03-2014, 12:14 AM
  2. Shortness of breath on super dmz 2.0. anxiety?
    By vinceisraw in forum Anabolics
    Replies: 4
    Last Post: 10-23-2013, 11:29 AM
  3. shortness of breath with rebound xt
    By yanke10 in forum Anabolics
    Replies: 2
    Last Post: 08-12-2005, 07:18 PM
  4. Shortness of breath from 5aa cyp
    By Juiceman in forum Anabolics
    Replies: 1
    Last Post: 08-05-2004, 12:26 AM
  5. Shortness of breath from M1T
    By csrulez in forum Anabolics
    Replies: 6
    Last Post: 08-03-2004, 02:56 PM
Log in
Log in